# SDR HALA2009101300461

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 29,104 hours, 5,583 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755359C
- Part serial: L0184
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR1 IDG DRIVE LIGHT OFF WITH NR1 ENG OFF.  NR1 IDG REPLACED IAW WORK CARD 767-3-405001.  OPS AND LEAK CK GOOD.
